Advertisement

Theoretical and Mathematical Physics

, Volume 198, Issue 2, pp 239–248 | Cite as

Orthogonal and Symplectic Yangians and Lie Algebra Representations

  • D. KarakhanyanEmail author
  • R. Kirschner
Article
  • 7 Downloads

Abstract

Orthogonal or symplectic Yangians are defined by the Yang–Baxter RLL relation involving the fundamental R-matrix with so(n) or sp(2m) symmetry. We investigate the conditions on the first- and second-order evaluations as restrictions imposed on the representation weights.

Keywords

orthogonal and symplectic Yangian first-order evaluation second-order evaluation Lie algebra representation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    E. K. Sklyanin, L. A. Takhtadzhyan, and L. D. Faddeev, “Quantum inverse problem method I,” Theor. Math. Phys., 40, 688–706 (1979).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    V. O. Tarasov, L. A. Takhtadzhyan, and L. D. Faddeev, “Local Hamiltonians for integrable quantum models on a lattice,” Theor. Math. Phys., 57, 1059–1073 (1983).MathSciNetCrossRefGoogle Scholar
  3. 3.
    P. P. Kulish and E. K. Sklyanin, “Quantum spectral transform method recent developments,” in: Integrable Quantum Field Theories (Lect. Notes Phys., Vol. 151, J. Hietarinta and C. Montonen, eds.), Springer, Berlin (1982), pp. 61–119.CrossRefGoogle Scholar
  4. 4.
    L. D. Faddeev, “How the algebraic Bethe ansatz works for integrable models,” in: Symmétries quantiques [Quantum Symmetries] (Proceedings of the Les Houches Summer School, Session 64, A. Connes, K. Gawedzki, and J. Zinn–Justin, eds.), North–Holland, Amsterdam (1998), pp. 149–219.Google Scholar
  5. 5.
    V. G. Drinfel’d, “Hopf algebras and the quantum Yang–Baxter equation,” Soviet Math. Dokl., 32, 254–258 (1985).zbMATHGoogle Scholar
  6. 6.
    V. G. Drinfeld, J. Soviet Math., 41, 898–915 (1988).MathSciNetCrossRefGoogle Scholar
  7. 7.
    A. B. Zamolodchikov and Al. B. Zamolodchikov, “Factorized S matrices in two–dimensions as the exact solutions of certain relativistic quantum field models,” Ann. Phys., 120, 253–291 (1979)ADSMathSciNetCrossRefGoogle Scholar
  8. 7a.
    Al. B. Zamolodchikov, “Factored scattering in asymptotically free two–dimensional models of quantum field theory [in Russian],” Candidate’s dissertation, Joint Inst. Nucl. Res., Dubna (1979).Google Scholar
  9. 8.
    B. Berg, M. Karowski, P. Weisz, and V. Kurak, “Factorized U(n) symmetric S–matrices in two–dimensions,” Nucl. Phys. B, 134, 125–132 (1978).ADSMathSciNetCrossRefGoogle Scholar
  10. 9.
    N. Yu. Reshetikhin, “Hamiltonian structures for integrable field theory models: II. Models with O(n) and Sp(2k) symmetry on a one–dimensional lattice,” Theor. Math. Phys., 63, 455–462 (1985).CrossRefGoogle Scholar
  11. 10.
    A. P. Isaev, “Quantum groups and Yang–Baxter equations,” Preprint MPI 2004–132, Max Planck Inst. Math.,, Bonn (2004).Google Scholar
  12. 11.
    N. Jing, M. Liu, and A. Molev, “Isomorphism between the R–matrix and Drinfeld presentations of Yangian in types B, C, and D,” Commun. Math. Phys., 361, 827–872 (2018); arXiv:1705.08166v2 [astro–ph.HE] (2017).ADSMathSciNetCrossRefzbMATHGoogle Scholar
  13. 12.
    N. Guay, V. Regelskis, and C. Wendlandt, “Equivalences between three presentations of orthogonal and symplectic Yangians,” Lett. Math. Phys., 1–53 (2018); arXiv:1706.05176v1 [math.RT] (2017).zbMATHGoogle Scholar
  14. 13.
    D. R. Karakhanyan and R. Kirschner, “Second–order evaluations of orthogonal and symplectic Yangians,” Theor. Math. Phys., 192, 1154–1161 (2017); “Orthogonal and symplectic Yangians–linear and quadratic evaluations,” Nucl. Phys. B, 933, 14–39 (2018); arXiv:1712.06849v2 [math–ph] (2017).CrossRefzbMATHGoogle Scholar
  15. 14.
    A. P. Isaev, D. Karakhanyan, and R. Kirschner, “Orthogonal and symplectic Yangians and Yang–Baxter R operators,” Nucl. Phys. B, 904, 124–147 (2016); arXiv:1511.06152v1 [math–ph] (2015).ADSMathSciNetCrossRefzbMATHGoogle Scholar
  16. 15.
    D. Arnaudon, A. Molev, and E. Ragoucy, “On the R–matrix realization of Yangians and their representations,” Ann. Henri Poincaré, 7, 1269–1325 (2006); arXiv:math/0511481v1 (2005).ADSMathSciNetCrossRefzbMATHGoogle Scholar
  17. 16.
    R. Shankar and E. Witten, “The Smatrix of the kinks of the ( ψψ)2 model,” Nucl. Phys. B, 141, 349–363 (1978).ADSCrossRefGoogle Scholar
  18. 17.
    D. Chicherin, S. Derkachov, and A. P. Isaev, “Conformal group: R–matrix and star–triangle relation,” JHEP, 1304, 020 (2013); arXiv:1206.4150v2 [math–ph] (2012); “The spinorial R–matrix,” J. Phys. A: Math. Theor., 46, 485201 (2013); arXiv:1303.4929v1 [math–ph] (2013).ADSCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Yerevan Physics InstituteYerevanArmenia
  2. 2.Institut für Theoretische PhysikUniversität LeipzigLeipzigGermany

Personalised recommendations